Information Journal Paper
APA:
CopyKORDROSTAMI, S., AMIRTEIMOORI, A., & FAZELI SANDIANI, S.. (2012). REALLOCATION OF RESOURCES THROUGH PRESERVING THE STABILITY OF EFFICIENT FRONTIERS IN REGIONS. JOURNAL OF OPERATIONAL RESEARCH AND ITS APPLICATIONS (JOURNAL OF APPLIED MATHEMATICS), 8(4 (31)), 93-105. SID. https://sid.ir/paper/164376/en
Vancouver:
CopyKORDROSTAMI S., AMIRTEIMOORI A., FAZELI SANDIANI S.. REALLOCATION OF RESOURCES THROUGH PRESERVING THE STABILITY OF EFFICIENT FRONTIERS IN REGIONS. JOURNAL OF OPERATIONAL RESEARCH AND ITS APPLICATIONS (JOURNAL OF APPLIED MATHEMATICS)[Internet]. 2012;8(4 (31)):93-105. Available from: https://sid.ir/paper/164376/en
IEEE:
CopyS. KORDROSTAMI, A. AMIRTEIMOORI, and S. FAZELI SANDIANI, “REALLOCATION OF RESOURCES THROUGH PRESERVING THE STABILITY OF EFFICIENT FRONTIERS IN REGIONS,” JOURNAL OF OPERATIONAL RESEARCH AND ITS APPLICATIONS (JOURNAL OF APPLIED MATHEMATICS), vol. 8, no. 4 (31), pp. 93–105, 2012, [Online]. Available: https://sid.ir/paper/164376/en